Solvability and alternative theorems for a class of non-linear functional equations in Banach spaces

Jens Frehse Institut für Angewandte Mathematik der Universität, Bonn/W., Germany

TBD mathscidoc:1701.332499

Arkiv for Matematik, 17, (1), 93-105, 1977.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 178 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{jens1977solvability,
  title={Solvability and alternative theorems for a class of non-linear functional equations in Banach spaces},
  author={Jens Frehse},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505264747308},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={93-105},
  year={1977},
}
Jens Frehse. Solvability and alternative theorems for a class of non-linear functional equations in Banach spaces. 1977. Vol. 17. In Arkiv for Matematik. pp.93-105. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505264747308.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved